MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Catalog Number BNST3211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced inflammation at implant tooth site #7.The tissue was inflamed, not healing and bleeding.Therefore, the implant was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).E1: reporter last name unknown / not provided product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) bnst3211, (3i t3 with dcd non-platform switched tapered implant 3.25 x 11.5mm) for evaluation.Visual evaluation was performed, slight wear from usage.No damage identified or signs of malfunction.Dhr review was completed for the subject lot number 2022030206.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2022030206 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : pain.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was inadequate treatment planning therefore, based on the available information, a device malfunction did not occur.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 WITH DCD NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19195604
Report Number0001038806-2024-00837
Device Sequence Number8361106
Product Code DZE
UDI-Device Identifier00844868029106
UDI-Public(01)00844868029106(17)270329(10)2022030206
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBNST3211
Device Lot Number2022030206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic